Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Diarrhea after taking Mercilin pill. Is it safe to take contraceptive pills while lactating?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
I took my pill mercilin at 4pm.yesterday. I had diarrahea for 10 seconds at 5 am and again at 8.30am. I have only had a baby 6 weeks ago and am back on the pill 2 weeks. Am i ok
Posted Tue, 8 May 2012 in Birth Control
Answered by Dr. Pavan Kumar Gupta 48 minutes later
Hello and thanks for posting this query
I think you are talking about contraceptive pill MERCILON
Contraceptive pills are generally avoided in breast feeding females as the drug passes in the breast milk.
You must talk to your doctor for it's use.
I hope to have answered you however you are welcome for any further issue you want to discuss.
Thanks and good luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor